Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A class of nonlinear Sturm-Liouville problems with infinitely many solutions

Authors: Renate Schaaf and Klaus Schmitt
Journal: Trans. Amer. Math. Soc. 306 (1988), 853-859
MSC: Primary 34B25
MathSciNet review: 933322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the existence of solutions of nonlinear Sturm-Liouville problems whose linear part is at resonance. It is shown that such problems may have infinitely many solutions if the nonlinear perturbations are periodic.

References [Enhancements On Off] (What's this?)

  • [CR] M. Crandall and P. R. Rabinowitz, Bifurcation from simple eigenvalues, J. Funct. Anal. 8 (1973), 161-180.
  • [LL] E. M. Landesman and A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609-623. MR 0267269 (42:2171)
  • [LS] D. Lupo and S. Solimini, A note on a resonance problem, preprint, ISAS, Trieste, 1985. MR 837156 (87m:35095)
  • [PS] H. O. Peitgen and K. Schmitt, Global analysis of two-parameter elliptic eigenvalue problems, Trans. Amer. Math. Soc. 283 (1984), 57-95. MR 735409 (85f:35017)
  • [R] P. H. Rabinowitz, On bifurcation from infinity, J. Differential Equations 14 (1983), 462-475. MR 0328705 (48:7047)
  • [S] S. Solimini, On the solvability of some elliptic partial differential equations with linear part at resonance, preprint, ISAS, Trieste, 1984. MR 843010 (87g:35094)
  • [W] J. R. Ward, A boundary value problem with a periodic nonlinearity, Nonlinear Anal. 10 (1986), 207-213. MR 825218 (87f:58032)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B25

Retrieve articles in all journals with MSC: 34B25

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society